# SDR 7AHR201204112562

- Difficulty date: April 11, 2012
- Submitted: April 11, 2012
- Operation: General aviation
- Aircraft: N840AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 62,796 hours, 61,886 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 380
- Part time: 62,796 hours, 61,886 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT INTERNAL FRAME, STRINGER 5R BODY STATION 380.  REMOVED 2 EA STRINGER CLIPS 5R AT BODY STATION 380, REMOVED DAMAGED INTERIOR FRAME, FABRICATED REPAIR PARTS AND INSTALLED ALL REPAIR PARTS IAW SRM.
